# SDR DALA13050690997

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 57,375 hours, 41,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS NOTED ON SKIN BS 1380, 14R JUST ABOVE PYLON.  REPAIRED IAW ER/A 519023-14 AND THE REQUIRED INSPECTION WAS COMPLETED.
